# SDR AALA201802239006

- Difficulty date: February 22, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Airbus A321-231
- Aircraft serial: 6272
- Aircraft time: 11,887 hours, 3,542 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR EMERGENCY OPERATING CYLINDER PRESSURE LOW AT 1500 PSI AT 75 DEGREES F.  SERVICED THE CYLINDER IAW AMM 52-10-00.
